# SDR SWAA012688

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 66,634 hours, 73,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION LIGHT ILLUMINATED AT FL 350.  LIGHT WENT OUT WITH LANDING GEARS DOWN.  ADJUSTED NOSE GEAR UP LOCK SENSOR PER MM.
